MAUDE Adverse Event Report: BIOMET 3I 3I T3® PARALLEL WALLED IMPLANT 4/3 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® PARALLEL WALLED IMPLANT 4/3 X 13MM; DENTAL IMPLANT
Model Number BOPS4313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported fracture of abutment screw at tooth site 25.Unable to removed screw, implant was also removed.Doctor's assistant confirmed by phone that implant fractured when removing the screw.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional device information unknown / not provided.Email address unknown / not provided.Device manufacturer date unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One certain® low profile one-piece abutment 3.4mm(d) x 2mm(h), ilpc342u & one 3i t3® parallel walled implant 4/3 x 13mm, bops4313 was returned for investigation.Visual inspection via naked eye and camera magnification was completed.The abutment was fractured at the screw threads.Damage observed on the returned implant due to removal is not considered a malfunction or failure of the device.Zimvie is not responsible for any damage caused by the clinician¿s removal of the device.Device history record (dhr) review was completed for the subject lot number (2016100964).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2012030146) for similar event (complaint category keywords: fracture screw) and revealed no existing non-conformances/capa/hhe/d/ie/product holds for the reported product.Based on the available information, device malfunction did occur and the reported event was confirmed following inspection and evaluation.
 
Event or Problem Description
No further event information is available at the time of the report.

Brand Name
3I T3® PARALLEL WALLED IMPLANT 4/3 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13584454
Report Number0001038806-2022-00254
Device Sequence Number4410437
Product Code DZE
UDI-Device Identifier00844868028413
UDI-Public(01)00844868028413(17)211026(10)2016100964
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/26/2021
Device Model NumberBOPS4313
Device Catalogue NumberBOPS4313
Device Lot Number2016100964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight90 KG